# SDR FDEA201411193811

- Difficulty date: November 19, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 22,438 hours, 12,392 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: R57240425
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG RIB 5 FWD LUG HAS CORROSION IN BORE, FWD & AFT FACES.  REPAIRED IAW DWG R57240425 REV D.  COMPLIED WITH EA 6-5710-T0313390A WINGS BASIC WING STRUCTURE CORROSION MLG SUPPORT RIB AFT PINTLE FWD LUG RT WING.  MAJOR REPAIR.
